# SDR ZZDA2010319

- Difficulty date: May 7, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 EMERGENCY LIGHT INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 23-F.  OPS CHECK NORMAL PER MM 33-51.
